# SDR ERAA062570

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151EH
- Make and model: Bolkms BO105S
- Aircraft serial: S706
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: E68777362
- Condition: Mismanufactured
- Location: Labrinth
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW LABYRINTH SEAL THAT COULD NOT BE INSTALLED ON AIRCRAFT DUE TO PILOT DIAMETER OVERSIZED.
